# SDR MALA975935

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY EXIT LIGHT TEST FAILED.  MAINTENANCE REPLACED ALL 5 BATTERY PACKS FOR EMERGENCY LIGHTS, OPS CHECK GOOD.
